# SDR F06018

- Difficulty date: February 13, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 9,669 hours, 9,139 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 1425
- Condition: Shorted
- Part time: 2,298 hours, 2,247 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED A BURNING SMELL IN COCKPIT DURING FLIGHT AND ON THE GROUND.  MAINTENANCE FOUND W/S TEMP CONTROLLER SHORTED.  REMOVED AND REPLACED CONTROLLER.
